# SDR AALA202001239023

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 26,134 hours, 21,374 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 19036806408
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING LEADING EDGE SLAT TRACK #6 OUTBOARD SIDE HAS WIDTH REDUCTION / WEAR AT WS 8979 AND RIB 18. REPLACED SLAT TRACK PER AMM 57-47-00-400-801.
